Skip to main content

Research Repository

Advanced Search

Running couplings and operator mixing in the gravitational corrections to coupling constants

Anber, Mohamed M.; Donoghue, John F.; El-Houssieny, Mohamed

Authors

John F. Donoghue

Mohamed El-Houssieny



Citation

Anber, M. M., Donoghue, J. F., & El-Houssieny, M. (2011). Running couplings and operator mixing in the gravitational corrections to coupling constants. Physical Review D, 83(12), https://doi.org/10.1103/physrevd.83.124003

Journal Article Type Article
Publication Date 2011
Deposit Date Oct 3, 2021
Journal Physical Review D
Print ISSN 1550-7998
Electronic ISSN 1550-2368
Publisher American Physical Society
Volume 83
Issue 12
DOI https://doi.org/10.1103/physrevd.83.124003